# SDR PCSA2010122101

- Difficulty date: December 19, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 73,859 hours, 42,102 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  MAINTENANCE RETORQED THE BLEED AIR HEAT EXCHANGER CLAMP, PERFORMED A LEAK AND OPERATIONAL CHECK ON AN ENGINE RUN-UP.
